MAUDE Adverse Event Report: CARDINAL HEALTH UNDERPAD, STA-PUT 28''X36''; BEDDING, DISPOSABLE, MEDICAL

CARDINAL HEALTH UNDERPAD, STA-PUT 28''X36''; BEDDING, DISPOSABLE, MEDICAL
Model Number 959
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the underpad breaks when they move the patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.There were twelve (12) count of unopened packet of samples provided for the evaluation.Upon analysis, none of the pads contained streaks/stretches in poly and were not dry or brittle.The mats were fully distributed and the side and ends seals were closed.The pads were also viewed under black light by quality assurance technician and engineer, and no issues were found with the hot melt glue.The returned samples met specifications.Therefore, the reported condition is not confirmed, and the root cause of the reported issue could not be determined.At this time, a corrective and preventive action is not deemed necessary.This complaint will be used for qa tracking and trending purposes.

Brand Name
UNDERPAD, STA-PUT 28''X36''
Common Device Name
BEDDING, DISPOSABLE, MEDICAL
Manufacturer (Section D)
CARDINAL HEALTH
525 north emerald rd
greenwood SC 29646
Manufacturer (Section G)
CARDINAL HEALTH
525 north emerald rd
greenwood SC 29646
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12688933
Report Number1033903-2021-00208
Device Sequence Number17194796
Product Code KME
UDI-Device Identifier10884527001231
UDI-Public10884527001231
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number959
Device Catalogue Number959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown